# SDR UALA2011081504289

- Difficulty date: August 13, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 61,795 hours, 22,878 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 500-520 S17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 17L FROM BS 500 TO 520 HAS OUT OF ROUND HOLES.  MAJOR REPAIR ACCOMPLISHED: R & R STRINGER 17L SECTION FROM BS 476 TO 583 PER REO G13842, REV. D.
